# SDR DHL9871702C

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, INSPECTION OF UPPER AND LOWER RIB CHORDS AT WL 686.5, FOUND CRACK ON LOWER FLANGE OF STR 6 RIB.  STOP DRILLED END OF CRACK, INSTALLED DOUBLER REPAIR PER SRM 57-10-5.  REPAIR 9.75 BY 3.75.
